MAUDE Adverse Event Report: NURSE ASSIST, LLC NURSE ASSIST, LLC; STERILE WATER FOR IRRIGATION USP IN SCREW BOTTLE TOP

NURSE ASSIST, LLC NURSE ASSIST, LLC; STERILE WATER FOR IRRIGATION USP IN SCREW BOTTLE TOP
Model Number 37-6260
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An email was sent to prodct removal info email addres by (b)(6) on december 31, 2023.The email was forwarded to the complaints department on 5/23/24, which initiated nurse assist's investigation of the reported incident and determination that the noted incident was reportable.A follow-up email was sent to (b)(6) by the complaints department on 5/23/24, 6/10/2024, and 6/17/2024 requesting additional information to aid with reporting and with the investigation.The product removal info email address was intended to be used solely for facilitating return and replacement of product and was not being reviewed for complaint information, which resulted in the delay of reporting this incident.The product removal info email inbox is being expeditiously reviewed to identify any other incident related information that would be considered as a complaint.
 
Event or Problem Description
Comments included in email received from complaints: i purchased cases of your sterile water to flush my catheters that were placed in my urethra into my bladder from (b)(6) 2023 to approximately (b)(6) 2023.I purchased the following from (b)(6) who alerted me of your safety recall: 2 each of sterile irrigation water 250ml 24 bottles on april 22, 2023 on order # (b)(6) for a total of $(b)(6) and may 14, 2023 on order # (b)(6) for a total of (b)(6).We have used all of these 48 bottles.1 each of mckesson sterile water, usp, single patient use, not for injection, 250 ml, 24 count at (b)(6) on may 30, 2023 on order # (b)(6) for a total of $(b)(6).We have used 12 of these 24 bottles and have 12 remaining.I have had bladder and yeast infections since using these products and i also have prostate cancer that was discovered after my biopsy on (b)(6) 2023 that was the reason for the first catheter.You have stated to fda that there have been no reported adverse effects.I am not certain of that fact.I am immunocompromised due to diabetes and cancer.

Brand Name
NURSE ASSIST, LLC
Common Device Name
STERILE WATER FOR IRRIGATION USP IN SCREW BOTTLE TOP
Manufacturer (Section D)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer Contact
anthony bui
4409 haltom rd.
haltom city, TX 76117
8006496800
MDR Report Key19570719
Report Number3002695476-2024-00031
Device Sequence Number6954857
Product Code FRO
UDI-Device Identifier00612479199569
UDI-Public612479199569
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number37-6260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown